No picture, placeholder image
No picture, placeholder image
Department of Mathematics and Statistics ors.rebak@uit.no Tromsø

Rebák, Örs



  • Berndt, Bruce C.; Rebák, Örs. Explicit values for Ramanujan's theta function φ(q). Hardy-Ramanujan Journal 2021; Volum 44 (1). ISSN 2804-7370.s 41 - 50.s doi: 10.46298/hrj.2022.8923.
  • Rebák, Örs. Generalization of a Ramanujan identity. The American mathematical monthly 2020; Volum 127 (1). ISSN 0002-9890.s 80 - 83.s doi: 10.1080/00029890.2020.1668716.
  • Ábele-Nagy, Kristóf; Bozóki, Sándor; Rebák, Örs. Efficiency analysis of double perturbed pairwise comparison matrices. Journal of the Operational Research Society 2018; Volum 69 (5). ISSN 0160-5682.s 707 - 713.s doi: 10.1080/01605682.2017.1409408.
Look at all works in CRIStin →



Member of research group